Sums of three cubes

Research output: Contribution to journalArticle

35 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)17-20
Number of pages4
JournalBulletin of the London Mathematical Society
Volume17
Issue number1
DOIs
StatePublished - Jan 1985

Fingerprint

Regular hexahedron

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{073f26a2a9f14d10bbba08ba9f73154a,
title = "Sums of three cubes",
author = "Vaughan, {R. C.}",
year = "1985",
month = "1",
doi = "10.1112/blms/17.1.17",
language = "English (US)",
volume = "17",
pages = "17--20",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",
number = "1",

}

Sums of three cubes. / Vaughan, R. C.

In: Bulletin of the London Mathematical Society, Vol. 17, No. 1, 01.1985, p. 17-20.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Sums of three cubes

AU - Vaughan, R. C.

PY - 1985/1

Y1 - 1985/1

UR - http://www.scopus.com/inward/record.url?scp=0003185343&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0003185343&partnerID=8YFLogxK

U2 - 10.1112/blms/17.1.17

DO - 10.1112/blms/17.1.17

M3 - Article

AN - SCOPUS:0003185343

VL - 17

SP - 17

EP - 20

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

IS - 1

ER -